# SDR QXEA0101422

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 10,459 hours, 14,236 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 3/4 INCH CRACK ON CLOSING MEMBER 85410449. REMOVED DAMAGED ANGLE AND FABRICATED NEW ANGLE OUT OF .016 TITANIUM AND INSTALLED IAW E.A. 2-54-98 AND RD 8-54-611.
